For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 3, 2013, Pages 291-300                                                                DOI:10.11948/2013021
The shape of limit cycles for a class of quintic polynomial differential systems
Xuemei Wei,Shuliang Shui
Keywords:Limit cycles
Abstract:
      We consider the problem of finding limit cycles for a class of quintic polynomial differential systems and their global shape in the plane. An answer to this problem can be given using the averaging theory. More precisely, we analyze the global shape of the limit cycles which bifurcate from a Hopf bifurcation and periodic orbits of the linear center ẋ = −y, ẏ = x, respectively.
PDF      Download reader